# SDR SWAA2020120733738

- Difficulty date: December 2, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 34,692 hours, 20,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT OUT.  RELAMPED AND OPERATIONS CHECK NORMAL, PER AMM 33-51-00.
